# SDR AT9900297

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 10100C2F
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PORTABLE OXYGEN FULL FACE MASK LENS SEPARATED FROM RUBBER.  REMOVED AND REPLACED MASK IAW MM 25-00.
